Nonnegative solutions of a class of systems of algebraic equations

Tangan Gao, Haiyan Wang, Mengnien Wu

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


In this paper, we study the existence of nonnegative solutions of the nonlinear system of n equations x =λAF(x), where the parameter A > 0, A is an n ×.n real matrix A, F(x) maps R+n to Rn with AF(x) ≥ 0 for all X e R″. Our results may allow negative elements in A and significantly extend and improve those in the literature. Sharp bounds for the parameter A are also given.

Original languageEnglish (US)
Pages (from-to)211-220
Number of pages10
JournalDynamic Systems and Applications
Issue number2-3
StatePublished - Jun 1 2014

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Nonnegative solutions of a class of systems of algebraic equations'. Together they form a unique fingerprint.

Cite this